Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
A note on the two-phase Hele-Shaw problem
Autore:
Howison, SD;
Indirizzi:
Univ Oxford, Inst Math, Oxford OX1 3LB, England Univ Oxford Oxford England OX1 3LB d, Inst Math, Oxford OX1 3LB, England
Titolo Testata:
JOURNAL OF FLUID MECHANICS
, volume: 409, anno: 2000,
pagine: 243 - 249
SICI:
0022-1120(20000425)409:<243:ANOTTH>2.0.ZU;2-L
Fonte:
ISI
Lingua:
ENG
Soggetto:
FLOW;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Physical, Chemical & Earth Sciences
Engineering, Computing & Technology
Citazioni:
8
Recensione:
Indirizzi per estratti:
Indirizzo: Howison, SD Univ Oxford, Inst Math, 24-29 St Giles, Oxford OX1 3LB, England Univ Oxford 24-29 St Giles Oxford England OX1 3LB LB, England
Citazione:
S.D. Howison, "A note on the two-phase Hele-Shaw problem", J FLUID MEC, 409, 2000, pp. 243-249

Abstract

We discuss some techniques for finding explicit solutions to immiscible two-phase flow in a Hele-Shaw cell, exploiting properties of the Schwartz function of the interface between the fluids. We also discuss the question of the well-posedness of this problem.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 05/12/20 alle ore 01:35:49